Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Have Multiple Mental Diagnosis Stemming From Anti Convulsant. I Have About 4 Outside Of The Typical Depression And Anxiety.

Does Anyone Else Have Multiple Mental Diagnosis Stemming From Anti Convulsant. I Have About 4 Outside Of The Typical Depression And Anxiety.

My boyfriend thinks I should have more control over my moods and thinks I just blame it on my meds

A MyEpilepsyTeam Member said:

I've definitely had epilepsy meds cause major changes in my moods, Topamax made me get angry over almost nothing, Vimpat did the same thing, but it was even worse. I didn't stay on either of those meds long enough to get a mental health diagnosis from mood changes I had from them.
With both those meds, it was almost impossible for me to have control over my moods. I would get really mad at the drop of a dime, and then I would feel horrible about it afterwards, but in the moment there was no stopping it.
What are you on, if you don't mind sharing?

posted over 4 years ago
A MyEpilepsyTeam Member said:

I'm on Tegretol and Leviteracetam(Keppra)....they say both cause drowsiness but I'm certain they also cause memory and mood issues...

posted over 4 years ago
A MyEpilepsyTeam Member said:

I'm on Rexulti. Just started

posted over 4 years ago
A MyEpilepsyTeam Member said:

I had mental illness from vimpit..it sure makes lose weight, but it's an awful drug..

posted over 4 years ago
A MyEpilepsyTeam Member said:

A seizure condition can lead to mood swings. Sometimes the meds cause them......or just coping with the condition itself can be fustrating.

posted over 4 years ago
Already a Member? Log in